Continuous subadditive processes and formulae for Lyapunov characteristic exponents

Volume 61 / 1995

Wojciech Słomczyński Annales Polonici Mathematici 61 (1995), 101-134 DOI: 10.4064/ap-61-2-101-134


Asymptotic properties of various semidynamical systems can be examined by means of continuous subadditive processes. To investigate such processes we consider different types of exponents: characteristic, central, singular and global exponents and we study their properties. We derive formulae for central and singular exponents and show that they provide upper bounds for characteristic exponents. The concept of conjugate processes introduced in this paper allows us to find lower bounds for characteristic exponents. We also give applications to continuous cocycles.


  • Wojciech Słomczyński

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image